# SDR DL76L950444

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 851801
- Condition: Failed
- Location: Lt Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HAD SLAT ASSYMETRY LIGHT VISUAL CHECK OK SLATS APPEARED UP.  ACCOMPLISHED ABNORMAL PROCEDURES, RETURNED JFK.  THE SLAT LIGHT CAME ON AT FLAPS 1 DEGREE TO FULL UP.  INTERROGATED PSEU, HAD FAULT CODE 280, LEFT OUTER SLAT NR 5 SENSOR.  REPLACED SENSOR OPERATION NORMAL.
